# SDR SWIA201436676

- Difficulty date: March 9, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 30,832 hours, 41,782 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Door Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AT BEGINNING OF TAKEOFF ROLL, ABOUT 70 KTS, DOOR MASTER WARNING FLASHING WITH SERVICE ON OVERHEAD PANEL.  REJECTED TAKEOFF PERFORMED.  ADJUSTED FUEL SERVICE ACCESS DOOR PANEL SWITCH IAW AMM.
